# SDR SIMA200106601

- Difficulty date: March 7, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 4800401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRB - FLT 4200 - BAGGAGE COMPARTMENT SMOKE DETECTOR OVERHEAD WARNING LIGHT INOPERATIVE ISSUED CP MEL 26-09 AUTH 030152D CAT C.  REMOVED AND REPLACED PUSH BUTTON OVERHEAD SWITCH IAW 20-13-04.  OPS CHECK GOOD IAW EMB 145 AMM 26-10-00.  (M)
